Taiwanese Journal of Mathematics

ON CERTAIN OPERATOR FAMILIES RELATED TO COSINE OPERATOR FUNCTIONS

S. Piskarev and S.-Y. Shaw

Full-text: Open access

Abstract

This paper is concerned with two cosine-function-related functions which are called cosine step response and cosine cumulative output. We study some of their properties, such as measurability, continuity, innitesimal operator, compactness, positivity, almost periodicity, and asymptotic behavior.

Article information

Source
Taiwanese J. Math., Volume 1, Number 4 (1997), 527-546.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406127

Digital Object Identifier
doi:10.11650/twjm/1500406127

Mathematical Reviews number (MathSciNet)
MR1486570

Zentralblatt MATH identifier
0906.47030

Subjects
Primary: 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10]

Keywords
cosine operator function cosine step response cosine cumulative output

Citation

Piskarev, S.; Shaw, S.-Y. ON CERTAIN OPERATOR FAMILIES RELATED TO COSINE OPERATOR FUNCTIONS. Taiwanese J. Math. 1 (1997), no. 4, 527--546. doi:10.11650/twjm/1500406127. https://projecteuclid.org/euclid.twjm/1500406127


Export citation